Per citar aquest document: http://ddd.uab.cat/record/145353
Uniqueness and Non-uniqueness of Limit Cycles for Piecewise Linear Differential Systems with Three Zones and No Symmetry
Llibre, Jaume
Ponce, Enrique
Valls, Clàudia

Data: 2015
Resum: Some techniques for proving the existence and uniqueness of limit cycles for smooth differential systems are extended to continuous piecewise linear differential systems with two and three zones and no symmetry. For planar systems with three linearity zones, the existence of two limit cycles surrounding the only equilibrium point at the origin is rigorously shown for the first time. The usefulness of the achieved analytical results is illustrated by considering non-symmetric memristor-based electronic oscillators.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Liénard piecewise linear differential systems ; Limit cycles ; Nonlinear control systems ; periodic orbit
Publicat a: Journal of Nonlinear Science, Vol. 25 Núm. 4 (2015) , p. 861-887

DOI: 10.1007/s00332-015-9244-y


24 p, 428.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04



   Favorit i Compartir